Profilbild

Prof. Dr. Martine Quinzii - Publikationen

Professor of Economics, University of California, Davis
Guest of Prof. Dr. Jean-Charles Rochet

@iizniuqmmucdavis.edu

Publikationen

Journal Articles (1)

A Theory of the Stakeholder Corporation
Michael Magill, Martine Quinzii, Jean-Charles Rochet
In: Econometrica, Vol. 83 (No. 5), p. 1685-1725, September 2015.


Kapitel in Büchern (1)

Stationary equilibria in asset-pricing models with incomplete markets and collateral
Felix Kübler, Karl Schmedders
Herausgeber: Michael Magill, Martine Quinzii
In: Incomplete markets Volume 2: Infinite horizon economies , Edward Elgar Publishing Ltd., Cheltenham, p. 226-254, 2008.


Working Papers (1)

A critique of shareholder value maximization
Michael Magill, Martine Quinzii, Jean-Charles Rochet
Swiss Finance Institute Research Paper, No. 13-16, 2013.